# SDR ASAA2020121733714

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,139 hours, 14,803 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WITH MASTER CAUTION RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED-YES.  PZTC BITE CHECK, REF B737-800 FIM 21-62 TASK 801.  RECORDED FAULT LT RAM AIR ACT.  ACCOMP FIM 21-62 TASK 837.  INTERMITTENT FAULT RESET PZTC BITE CHECK GOOD, REF FIM 21-62 TASK 801.  OK FOR SERVICE.
